# SDR FDEA201105081794

- Difficulty date: May 8, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655457481
- Condition: Damaged
- Location: Bs 620 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FRAME AND CLEANUP FOUND DOUBLE DRILL HOLES STA. 620 BETWEEN   STR 3L - 4L. REPAIRED BS 620 STRINGER 3-4L SKIN AND FRAME IAW EA 7-5310-123595.
